| Catalog Number |
158123108 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Joint Disorder (2373)
| Date of Event |
09/07/2012
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
On 29-jun-2018: information received from colleague the patient had her knee implanted 7 years ago.She has had trouble with it from the beginning.Patient is curious if her knee has been recalled.No revision has been reported.Doi: 2011; dor: unknown; (unknown knee).
Additional Manufacturer Narrative
Pc-(b)(4).No device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch will be filed as appropriate.